# SDR AALA20130903003

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 81,406 hours, 37,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP SHEET CORRODED FROM STATIONS 237 TO 313.  INSTALLED RT CUSP SHEET FROM STATIONS 237 TO 313 IAW AARD 51-00-05-1, SRM 51-30-02 & SRM 51-30-05.
